# SDR UIEA2017110602182

- Difficulty date: November 6, 2017
- Submitted: November 6, 2017
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 84,133 hours, 17,857 cycles
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Connector
- Condition: Damaged
- Location: Lt A/C Pack
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT PACK INLET TEMP BULB CONNECTOR D2152 BACKSHELL COMING APART.  SECURED BACKSHELL IAW WDM 21-51-22.
